zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New travelling wave solutions to the Ostrovsky equation. (English) Zbl 1195.35274
Summary: New travelling wave solutions to the Ostrovsky equation are studied by employing the improved tanh function method. With this method, the Ostrovsky equation is reduced to the nonlinear ordinary differential equation and then the different types of exact solutions are derived based on the solutions of the Riccati equation. We compare our solutions with those gained by the other methods.

35Q53KdV-like (Korteweg-de Vries) equations
35A30Geometric theory for PDE, characteristics, transformations
35A24Methods of ordinary differential equations for PDE
35C07Traveling wave solutions of PDE
Full Text: DOI
[1] Gradner, C. S.; Greene, J. M.; Kruskal, M. D.; Miura, R. M.: Method for solving the Korteweg -- de Vries equation, Phys. rev. Lett. 19, 1095-1097 (1967) · Zbl 1103.35360 · doi:10.1103/PhysRevLett.19.1095
[2] Hirota, R.: Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons, Phys. rev. Lett. 27, 1192-1194 (1971) · Zbl 1168.35423 · doi:10.1103/PhysRevLett.27.1192
[3] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method, Chaos, solitons fractals 34, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[4] He, J. H.; Zhang, L. N.: Generalized solitary solution and compaction-like solution of the Jaulent -- Miodek equations using the exp-function method, Phys. lett. A 372, 1044-1047 (2008) · Zbl 1217.35152 · doi:10.1016/j.physleta.2007.08.059
[5] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos, solitons fractals 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[6] He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, 257-262 (1999) · Zbl 0956.70017
[7] Abdou, M. A.: The extended F-expansion method and its application for a class of nonlinear evolution equations, Chaos, solitons fractals 31, 95-104 (2007) · Zbl 1138.35385 · doi:10.1016/j.chaos.2005.09.030
[8] He, J. H.: Variational iteration method -- some recent results and new interpretations, J. comp. Appl. math. 207, 3-17 (2007) · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[9] Li, Z. B.; Wang, M. L.: Travelling wave solutions to the two-dimensional KdV-Burgers equation, J. phys. A math. Gen. 26, 6027-6032 (1993) · Zbl 0809.35111 · doi:10.1088/0305-4470/26/21/039
[10] Wang, M. L.: Solitary wave solutions for variant Boussinesq equations, Phys. lett. A 199, 169-172 (1995) · Zbl 1020.35528 · doi:10.1016/0375-9601(95)00092-H
[11] Sirendaoreji; Jiong, S.: Auxiliary equation method for solving nonlinear partial differential equations, Phys. lett. A 309, 387-396 (2003) · Zbl 1011.35035 · doi:10.1016/S0375-9601(03)00196-8
[12] Chen, H. T.; Zhang, H. Q.: New multiple soliton solutions to the general Burgers -- Fisher equation and the Kuramoto -- Sivashinsky equation, Chaos, solitons fractals 19, 71-76 (2004) · Zbl 1068.35126 · doi:10.1016/S0960-0779(03)00081-X
[13] Ozer, T.: New exact solutions to the CDF equations, Chaos, solitons fractals 39, 1371-1385 (2009) · Zbl 1197.35246 · doi:10.1016/j.chaos.2007.05.018
[14] Inan, I. E.; Kaya, D.: Some exact solutions to the potential Kadomtsev -- Petviashvili equation and to a system of shallow water wave equations, Phys. lett. A 355, 314-318 (2006) · Zbl 05675862
[15] Ostrovsky, L. A.: Nonlinear internal waves in a rotating ocean, Oceanology 18, 119-125 (1978)
[16] Vakhnenko, V. O.; Parkes, E. J.: The two loop soliton of the Vakhnenko equation, Nonlinearity 11, 1457-1464 (1998) · Zbl 0914.35115 · doi:10.1088/0951-7715/11/6/001
[17] Yusufoglu, E.; Bekir, A.: A travelling wave solution to the Ostrovsky equation, Appl. math. Comput. 186, 256-260 (2007) · Zbl 1110.76010 · doi:10.1016/j.amc.2006.07.099
[18] Kangalgil, F.; Ayaz, F.: New exact travelling wave solutions for the Ostrovsky equation, Phys. lett. A 372, 1831-1835 (2008) · Zbl 1220.35098 · doi:10.1016/j.physleta.2007.10.045
[19] Olver, P. J.: Application of Lie groups to differential equations, (1993) · Zbl 0785.58003
[20] Stepanyants, Y. A.: On stationary solutions of the reduced Ostrovsky equation: periodic waves, compactons and compound solitons, Chaos, solitons & fractals 28, 193-204 (2006) · Zbl 1088.35531 · doi:10.1016/j.chaos.2005.05.020
[21] B. Çelik, Maple and Mathematics with Maple, Dora Publishing, Bursa, 2010 (in Turkish).